# SDR CALA9802013

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN R-2 DOOR UPPER HINGE FITTING.  THE UPPER HINGE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.
